versión ISSN 0716-0917
Asymptotically convex Banach spaces and The Index of Rotundity Problem. Proyecciones (Antofagasta) [online]. 2012, vol.31, n.2, pp. 91-101. ISSN 0716-0917. doi: 10.4067/S0716-09172012000200001.
The Index of Rotundity Problem asks whether a Banach space which admits equivalent renormings with index of rotundity as small as desired also admits an equivalent rotund renorming. In this paper we continue the ongoing search for a negative answer to this question by making use of a new concept: asymptotically convex Banach spaces. Some applications to The Approximation Hyperplane Series Property are given.
Palabras clave : Rotund; renorming; Banach space.